Related Category
Business Type
Mefanamic acid 100mg & paracetamol 250 mg Mahaphar-M Suspension Specifications Brand MAHAPHAR-M Dosage Form Suspension Country of Origin Made in India Usage/Application Hospital Packaging Size 60 ml Medicine Type Allopathic more...
Mefenamic Acid 100mg and Paracetamol 250mg suspension (syrup) is a combination medication used to relieve mild to moderate pain and reduce inflammation. Mefenamic acid is a nonsteroidal anti-inflammatory drug (NSAID) that works by reducing inflammation, pain, and fever. Paracetamol (also known as acetaminophe more...
ENDOSPAS SUSPENSION. Composition: Dicylomine Hcl - 5 mg Paracetamol - 125 mg PACKING : 60-ML M.R.P. : 60.00 more...
Get Quotes from Verified Suppliers
aceclofenac & paracetamol suspension                                                       Brand Name is Aceclomed-P more...
Spacmac syrups is  pain relief and fever . It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis . It is also used to treat mild to moderate pain. Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol. more...
Brand Name:- Mefcrom-PDS Suspension Mrp:- 51.00 Composition:- Mafanamic Acid 100 mg, Paracetamol 250mg. Paracetamol Trusted & Safe analgesic & Antipyretic Relieves associated pain & common cold Mafenamic Acid Display a central as well as peripheral analgesic action Long acting antipyretic & analgesic Acti more...